# SDR 03FDEA00729

- Difficulty date: May 13, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- Aircraft time: 32,332 hours, 10,735 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Skin
- Part number: NRB62241
- Condition: Cracked
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 8-5722-70371, WINGS - REPAIR OF MINOR DAMAGE TO LEADING EDGE SLAT SKIN.    ACT  07MAY03  06:26  BFM R  COMPLIED WITH E/A 8-5755-70371 AT MAE/BFM.
